# SDR USAABB03198

- Difficulty date: October 26, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR TRACK LIGHTING, LEFT SIDE, FROM OVERWING EXIT TO SEAT ROW 9 INOPERATIVE.  MAINTENANCE LET THE BATTERIES CHARGE OVERNIGHT.  SYSTEM CHECKED NORMAL.  (M)
